General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 2000, Volume 123, Number 1, Pages 44–56 (Mi tmf584)  

This article is cited in 12 scientific papers (total in 12 papers)

Bases and interbasis transformations for the $SU(2)$ monopole

L. G. Mardoyan, A. N. Sisakyan, V. M. Ter-Antonyan

Joint Institute for Nuclear Research

Abstract: The variables in the Schrödinger equation for the bound “charge–$SU(2)$-monopole” system are separated in hyperspherical, parabolic, and spheroidal coordinates in the space $\mathbb R^5$. It is shown that the expansion coefficients of the parabolic basis with respect to the hyperspherical basis can be expressed in terms of the Clebsch–Gordon coefficients of the group $SU(2)$. Three-term recurrence relations are derived for the expansion coefficients of the spheroidal basis with respect to the hyperspherical and parabolic bases.


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:1, 451–462

Bibliographic databases:

Received: 03.09.1999

Citation: L. G. Mardoyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Bases and interbasis transformations for the $SU(2)$ monopole”, TMF, 123:1 (2000), 44–56; Theoret. and Math. Phys., 123:1 (2000), 451–462

Citation in format AMSBIB
\by L.~G.~Mardoyan, A.~N.~Sisakyan, V.~M.~Ter-Antonyan
\paper Bases and interbasis transformations for the $SU(2)$ monopole
\jour TMF
\yr 2000
\vol 123
\issue 1
\pages 44--56
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 1
\pages 451--462

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mardoyan, L, “The generalized MIC-Kepler system”, Journal of Mathematical Physics, 44:11 (2003), 4981  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. L. G. Mardoyan, A. P. Nersesyan, M. G. Petrosyan, “Stark Effect in Charge–Dyon System”, Theoret. and Math. Phys., 140:1 (2004), 958–964  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Mardoyan L.G., “Dyon-oscillator duality. Hidden symmetry of the Yang-Coulomb monopole”, Superintegrability in Classical and Quantum Systems, CRM Proceedings & Lecture Notes, 37, 2004, 99–108  crossref  mathscinet  zmath  isi
    4. Mardoyan, LG, “Spheroidal analysis of the generalized MIC-Kepler system”, Physics of Atomic Nuclei, 68:10 (2005), 1746  crossref  mathscinet  adsnasa  isi  scopus  scopus  scopus
    5. Bondar, DI, “The two Coulomb centres problem at small intercentre separations in the space of arbitrary dimension”, Journal of Physics A-Mathematical and Theoretical, 40:8 (2007), 1791  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    6. Marquette I., “Generalized Kaluza-Klein monopole, quadratic algebras and ladder operators”, J. Phys. A: Math. Theor., 44:23 (2011), 235203  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. Marquette I., “Generalized five-dimensional Kepler system, Yang-Coulomb monopole, and Hurwitz transformation”, J Math Phys, 53:2 (2012), 022103  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    8. Rubin de Celis E., Santillan O.P., “Massless Geodesics in AdS(5) X Y(P, Q) as a Superintegrable System”, J. High Energy Phys., 2012, no. 9, 032  crossref  mathscinet  isi  scopus
    9. Ngoc-Hung Phan, Van-Hoang Le, “Generalized Runge-Lenz Vector and a Hidden Symmetry of the Nine-Dimensional Micz-Kepler Problem”, J. Math. Phys., 53:8 (2012), 082103  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    10. Hoque M.F., Marquette I., Zhang Ya.-Zh., “a New Family of N Dimensional Superintegrable Double Singular Oscillators and Quadratic Algebra Q(3) Circle Plus So(N) So (N-N)”, J. Phys. A-Math. Theor., 48:44 (2015), 445207  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    11. Hoque M.F., Marquette I., Zhang Ya.-Zh., “Quadratic Algebra Structure in the 5D Kepler System With Non-Central Potentials and Yang-Coulomb Monopole Interaction”, Ann. Phys., 380 (2017), 121–134  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    12. Hoque M.F., Marquette I., Zhang Ya.-Zh., Xxv International Conference on Integrable Systems and Quantum Symmetries (Isqs-25), Journal of Physics Conference Series, 965, IOP Publishing Ltd, 2018  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:276
    Full text:105
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020